# SDR CA000404027

- Difficulty date: March 30, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 757-28A
- Aircraft time: 24,884 hours
- Engine: Rroyce RB211535E4
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 834503
- Condition: Failed
- Location: Emergency Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER TAKEOFF NR 3 EMERGENCY DOOR LIGHT ON EICAS. A/C RETURNED TO GATE. DOOR PROPERLY INSTALLED AND PROX SENSORS ADJUSTED. A/C TOOK OFF AND AT 6 PSID SAME MESSAGE ON EICAS A/C RETURNED TO BLOCKS. FOUND WIRE SPLICES ON SENSOR WIRES FULL OF WATER DUE CONDENSATION. WIRES AND SENSOR REPLACED.
